# SDR AALA20150824009

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 44,278 hours, 21,252 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB CTR FUEL PRESS LOW WARNING ILLUMINATED.  R & R FWD & AFT CTR TANK BOOST PUMPS, FFC REPAIR ORDER 5150405, IAW AMM 28-20-07. PERFORMED CTR FUEL PUMP LOW PRESSURE INDICATION IAW AMM 2841-00-501.  CHECKED NORMAL.  ACCOMPLISHED BITE CHECK OF UFI WITH NO FAULTS NOTED.  EE ALSO AALA20150823001.
